# SDR DHL2004784005

- Difficulty date: August 6, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 2610 · Detection System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 3 Detected
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 3 DETECTOR CIRCUIT GROUND, AMBER LIGHT ON.  DEFERRED NR 3 GROUND FAULT DETECTOR SYSTEM LIGHT IAW MEL 26-9-1 CAT C DMI 17439.
